# SDR GTIA2016051701451

- Difficulty date: May 17, 2016
- Submitted: May 21, 2016
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 12,474 hours, 5,733 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: FE240534
- Part serial: B000914
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN MASK HANDLE IS BROKEN & MASK DOES NOT SUCTION PROPERLY.  R & R F/O O2 MASK IAW AMM 35-12-41.  OPS CHECKED OK, ACFT OK FOR SERVICE
